Thyroid UK

hi i forgot to take my 25mcg levo the past two days and this evening i feel like im pulling to one side with dizziness

ive suffered with dizziness constantly for over a year bt the last few weeks ive been feeling quite good. i forgot to take my levo the past two days and this evening im feelig anxious and whoozy and like im going to spin. could it be bacuse i didnt take the meds? have any of you ever felt this way as a result of being hypo? thanks xx

2 Replies
oldestnewest

Hi yes the same thing happened to me a few months ago but I forgot my meds for 2 weeks and it was awful head spinning couldn't get out of bed without being sick so had to say in bed all day and it took me a few days to get over it and I don't ever want to feel like that again so never gonna forget my meds again

Tina x

Reply

25mcg is such a small dose, I wonder why it hasn't been increased by your GP. Forgetting to take it as well could have had an effect.

If you haven't had a recent blood test, get one and also a copy of your blood test results and post them for members to comment, you must also have the ranges.

You have to get into a routine with your medication. Either take it on wakening in the morning, before you get out of bed or at bedtime (not having eaten anything for 2 hours beforehand). Every cell in your body requires T3 (converted from T4) otherwise your metabolism cannot work efficiently.

Reply

You may also like...